# SDR CHQA200800134

- Difficulty date: July 8, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Engine: Allsn AE3007A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3043, LGA TO IND.  DURING CLIMBOUT OF LGA THE FLT CREW RECEIVED A HYDRAULIC 1 LOW QUANTITY EICAS MESSAGE.  THE HYDRAULIC QUANTITY INDICATED AT THE TOP OF THE YELLOW RANGE.  THIRTY MINUTES LATER THE QTY INDICATION HAD DROPPED TO JUST BELOW ONE THIRD OF THE YELLOW RANGE.  AT THAT TIME IT WAS DECIDED TO DIVERT TO CMH, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 HYDRAULIC SYSTEM AND RAN ALL SYSTEMS AND SERVICED THE NR 1 HYDRAULIC SYSTEM.  NO LEAKS WERE NOTED ON THE OUTSIDE OF THE AIRCRAFT IAW EMB MM 29-00-00 AND 12-31-01.  NO OTHER DEFECTS WERE NOTED AND THE AIRCRAFT RETURNED TO SERVICE.  (A)
